MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEMORAL IM ADAPTOR; ADAPTORS

DEPUY IRELAND - 9616671 ATTUNE REV FEMORAL IM ADAPTOR; ADAPTORS
Catalog Number 250630209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument has a broken thread and can no longer be used.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, h4.Corrected: d4 (lot, primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information received "instrument has a broken thread and can no longer be used.¿ the product was not returned to medtech orthopedics; however, photos were provided for review.See attachment ¿reklamation.¿ the device associated with this report was not returned to medtech orthopedics for evaluation.The photographs attached were reviewed, however in the images provided no observations pertaining to the nature of the reported event of broken could be identified.The photo investigation revealed that ¿250630209, attune rev femoral im adaptor¿ has stripped.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by assembling the device in a misaligned position.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs attached don¿t have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured:(b)(4) 2) date of manufacture: 6/1/2023 3) any anomalies or deviations identified in dhr: 110 pieces of subcomponent were scrapped due to discoloration after heat treat, then 30 of the remade part were reworked due to failing the go thread gage.However, this is unrelated to the reported condition.4) expiry date: n/a 5) ifu reference: ifu ns surg instr rev j.Device history review 1) quantity manufactured: (b)(4) 2) date of manufacture: 6/1/2023 3) any anomalies or deviations identified in dhr: 110 pieces of subcomponent were scrapped due to discoloration after heat treat, then 30 of the remade part were reworked due to failing the go thread gage.However, this is unrelated to the reported condition.4) expiry date: n/a 5) ifu reference: ifu ns surg instr rev j.H11 additional narrative: corrected: h3, h4.

Brand Name
ATTUNE REV FEMORAL IM ADAPTOR
Common Device Name
ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23480089
Report Number1818910-2025-19207
Device Sequence Number16009710
Product Code LXH
UDI-Device Identifier10603295489801
UDI-Public(01)10603295489801(10)SO2060989
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250630209
Device Lot NumberSO2060989
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/25/2025
01/16/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/28/2025
01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown